Alert archive / Wisconsin / Frost Advisories in 2007
Frost Advisory 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Sep 14, 2007, 3:40 AM CDT for 13 counties in Wisconsin. It took effect at Sep 14, 2007, 9:36 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2007, 3:40 AM CDT (08:40 UTC)
- In effect from
- Sep 14, 2007, 9:36 PM CDT
- Expired
- Sep 15, 2007, 8:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Marquette County, WI, Rock County, WI, Sauk County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 64 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2065 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMKX 140840 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CDT FRI SEP 14 2007 ...FROST EXPECTED TONIGHT... .BRISK NORTHWEST WINDS WILL BRING COLDER AIR INTO THE UPPER MIDWEST TODAY. THE CENTER OF A LARGE HIGH PRESSURE SYSTEM OVER THE NORTHERN PLAINS IS THEN EXPECTED TO BECOME CENTERED OVER WISCONSIN AND THE MID MISSISSIPPI VALLEY SATURDAY MORNING. AS THE HIGH APPROACHES SKIES SHOULD CLEAR AND THE WINDS WILL DIMINISH. FROST IS EXPECTED OVER SOUTH CENTRAL WISCONSIN...WITH SCATTERED OR MORE PATCHY FROST OVER MUCH OF SOUTHEAST WISCONSIN. WINDS OVER THE FAR EAST WILL BE SLOWER TO DIMINISH...REDUCING THE THREAT OF WIDESPREAD FROST...ESPECIALLY NEAR LAKE MICHIGAN. WIZ046-047-056-057-062-063-067>069-141645- /O.NEW.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE... JANESVILLE...BELOIT 340 AM CDT FRI SEP 14 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. FROST IS EXPECTED OVER MUCH OF SOUTH CENTRAL WISCONSIN TONIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ HENTZ
5 follow-up statements
000 WWUS73 KMKX 141526 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1026 AM CDT FRI SEP 14 2007 ...FROST EXPECTED TONIGHT... .A DRY AND COLD RIDGE OF HIGH PRESSURE WILL BECOME CENTERED OVER WISCONSIN AND THE MID MISSISSIPPI VALLEY LATE TONIGHT AND SATURDAY MORNING. AS THE HIGH BUILDS INTO THE REGION SKIES WILL CLEAR AND THE WINDS WILL DIMINISH. FROST IS EXPECTED OVER SOUTH CENTRAL WISCONSIN...WITH SCATTERED OR MORE PATCHY FROST OVER MUCH OF SOUTHEAST WISCONSIN. WINDS OVER THE FAR EAST WILL BE SLOWER TO DIMINISH...REDUCING THE THREAT OF WIDESPREAD FROST...ESPECIALLY NEAR LAKE MICHIGAN. WIZ046-047-056-057-062-063-067>069-142330- /O.CON.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE... JANESVILLE...BELOIT 1026 AM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... FROST IS EXPECTED OVER MUCH OF SOUTH CENTRAL WISCONSIN TONIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS73 KMKX 141946 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CDT FRI SEP 14 2007 ...FROST EXPECTED TONIGHT... .A DRY AND COLD RIDGE OF HIGH PRESSURE WILL BECOME CENTERED OVER WISCONSIN AND THE MID MISSISSIPPI VALLEY LATE TONIGHT AND SATURDAY MORNING. AS THE HIGH BUILDS INTO THE REGION SKIES WILL CLEAR AND THE WINDS WILL DIMINISH. FREEZING TEMPERATURES ARE EXPECTED FOR A FEW HOURS LATE TONIGHT OVER SOUTHWEST WISCONSIN...WITH A FROST OVER SOUTH CENTRAL WISCONSIN. PATCHY FROST IS EXPECTED OVER MUCH OF SOUTHEAST WISCONSIN. WINDS OVER THE FAR EAST WILL BE SLOWER TO DIMINISH...REDUCING THE THREAT OF WIDESPREAD FROST...ESPECIALLY NEAR LAKE MICHIGAN. WIZ056-062-067-150400- /O.UPG.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/ /O.NEW.KMKX.FZ.W.0001.070915T0600Z-070915T1300Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 246 PM CDT FRI SEP 14 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. A FROST AND FREEZE IS EXPECTED LATE TONIGHT...ESPECIALLY IN RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS. READINGS IN THE UPPER 20S TO LOWER 30S AND WIDESPREAD FROST SHOULD KILL TENDER VEGETATION. PATCHY FREEZING FOG IS ALSO EXPECTED ALONG THE WISCONSIN RIVER VALLEY. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. $$ WIZ046-047-057-063-068-069-150400- /O.CON.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/ MARQUETTE-GREEN LAKE-COLUMBIA-DANE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...PORTAGE... WISCONSIN DELLS...MADISON...MONROE...JANESVILLE...BELOIT 246 PM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. ALTHOUGH WINDS SHOULD STAY UP THIS EVENING...THEY ARE EXPECTED TO BECOME VERY LIGHT OR CALM AFTER MIDNIGHT. RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS MAY DEVELOP A HEAVY FROST WITH TEMPERATURES IN THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ CRAVEN
000 WWUS73 KMKX 150236 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 PM CDT FRI SEP 14 2007 ...FROST EXPECTED TONIGHT... .A DRY AND COLD RIDGE OF HIGH PRESSURE WILL BECOME CENTERED OVER WISCONSIN AND THE MID MISSISSIPPI VALLEY LATE TONIGHT AND SATURDAY MORNING. AS THE HIGH BUILDS INTO THE REGION SKIES WILL CLEAR AND THE WINDS WILL DIMINISH. FREEZING TEMPERATURES ARE EXPECTED FOR A FEW HOURS LATE TONIGHT OVER SOUTHWEST WISCONSIN... WITH A FROST OVER SOUTH CENTRAL AND PARTS OF SOUTHEAST WISCONSIN. PATCHY FROST IS EXPECTED OVER FAR SOUTHEAST WISCONSIN INLAND FROM LAKE MICHIGAN. WINDS OVER THE FAR EAST WILL BE SLOWER TO DIMINISH...REDUCING THE THREAT OF WIDESPREAD FROST...ESPECIALLY NEAR LAKE MICHIGAN. WIZ056-062-067-151045- /O.CON.KMKX.FZ.W.0001.070915T0600Z-070915T1300Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 936 PM CDT FRI SEP 14 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. A FROST AND FREEZE IS EXPECTED LATE TONIGHT...ESPECIALLY IN RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS. READINGS IN THE UPPER 20S TO LOWER 30S AND WIDESPREAD FROST SHOULD KILL TENDER VEGETATION. PATCHY FREEZING FOG IS ALSO EXPECTED ALONG THE WISCONSIN RIVER VALLEY. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. $$ WIZ051-058-064-070-151045- /O.EXA.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/ FOND DU LAC-DODGE-JEFFERSON-WALWORTH- INCLUDING THE CITIES OF...FOND DU LAC...BEAVER DAM...JEFFERSON... LAKE MILLS...ELKHORN...LAKE GENEVA 936 PM CDT FRI SEP 14 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. WINDS WILL CONTINUE TO DIMINISH ACROSS THE AREA OVERNIGHT. RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS MAY DEVELOP A HEAVY FROST WITH TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ WIZ046-047-057-063-068-069-151045- /O.CON.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/ MARQUETTE-GREEN LAKE-COLUMBIA-DANE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...PORTAGE... WISCONSIN DELLS...MADISON...MONROE...JANESVILLE...BELOIT 936 PM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. WINDS WILL CONTINUE TO DIMINISH ACROSS THE AREA OVERNIGHT. RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS MAY DEVELOP A HEAVY FROST WITH TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ DAVIS
000 WWUS73 KMKX 150848 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CDT SAT SEP 15 2007 ...FROST INTO THE EARLY MORNING HOURS... .SOME FREEZING TEMPERATURES ARE EXPECTED FOR A FEW HOURS THIS MORNING OVER PARTS OF SOUTHWEST WISCONSIN...WITH A FROST OVER SOUTH CENTRAL AND PARTS OF SOUTHEAST WISCONSIN. PATCHY FROST IS EXPECTED OVER FAR SOUTHEAST WISCONSIN INLAND FROM LAKE MICHIGAN. WIZ056-062-067-151300- /O.CON.KMKX.FZ.W.0001.000000T0000Z-070915T1300Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 348 AM CDT SAT SEP 15 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A FROST AND FREEZE IS EXPECTED THROUGH EARLY THIS MORNING...ESPECIALLY IN RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS. READINGS IN THE UPPER 20S TO LOWER 30S AND WIDESPREAD FROST SHOULD KILL TENDER VEGETATION. PATCHY FREEZING FOG IS ALSO EXPECTED ALONG THE WISCONSIN RIVER VALLEY. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. $$ WIZ046-047-051-057-058-063-064-068>070-151300- /O.CON.KMKX.FR.Y.0002.000000T0000Z-070915T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-COLUMBIA-DODGE-DANE-JEFFERSON- GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... PORTAGE...WISCONSIN DELLS...BEAVER DAM...MADISON...JEFFERSON... LAKE MILLS...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 348 AM CDT SAT SEP 15 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. AREAS OF FROST WILL CONTINUE THROUGH THE EARLY MORNING HOURS. RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS MAY SEE A HEAVY FROST WITH TEMPERATURES IN THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ PC
000 WWUS73 KMKX 151256 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 756 AM CDT SAT SEP 15 2007 ...TEMPERATURES SLOWLY WARMING ACROSS SOUTHERN WISCONSIN... .CLEAR SKIES ARE ALLOWING FULL SUN TO SLOWLY WARM TEMPERATURES THROUGH THE 30S ACROSS SOUTH CENTRAL WISCONSIN...AND INLAND LOCATIONS OF SOUTHEAST WISCONSIN. WIZ056-062-067-151400- /O.EXP.KMKX.FZ.W.0001.000000T0000Z-070915T1300Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 756 AM CDT SAT SEP 15 2007 ...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING. AREAS OF FOG CAN BE EXPECTED IN THE WISCONSIN RIVER VALLEY THROUGH 10 AM...WITH PATCHY DENSE FOG THROUGH 9 AM. $$ WIZ046-047-051-057-058-063-064-068>070-151400- /O.EXP.KMKX.FR.Y.0002.000000T0000Z-070915T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-COLUMBIA-DODGE-DANE-JEFFERSON- GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... PORTAGE...WISCONSIN DELLS...BEAVER DAM...MADISON...JEFFERSON... LAKE MILLS...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 756 AM CDT SAT SEP 15 2007 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. TEMPERATURES WILL SLOWLY WARM THROUGH THE 30S INTO THE LOWER 40S BY 10 AM. $$ REM
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Sep 13, 8:44 PM CDT, 6 hours 56 minutes earlier.
Area forecast discussion, Sep 13, 8:44 PM CDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 844 PM CDT THU SEP 13 2007 .SHORT TERM... TONIGHT- HAVE LOWERED POPS AND PUT SCATTERED WORDING IN UPDATED FORECAST...AS CLOUD TOPS WARM ON IR IMAGERY AND BAND OF PCPN IS LOSING IT/S PUNCH PER RUC FRONTOGENTIC FORCING SHOWING WEAKENING IN THE 850-700MB LAYER. THO CURRENT TRENDS INDICATE OTHERWISE...AM RELUCTANT TO PULL ALL PCPN IN THE SRN 2 TIERS OF COUNTIES ATTM AS SPEED MAX ON PLAINS PROFILERS AIDS IN TIGHTENING 850 BAROCLINIC ZONE AND FRONTOGENESIS STRENGTHENS FOR A TIME OVER SRN WI BETWEEN 06Z AND 09Z. FCST AREA STILL IN RGN OF +4C TO +6C 850 DEW POINTS...WITH GOES SOUNDER PW VALUES AROUND 1 INCH. IR IMAGERY SHOWING SOME COOLING CLOUD TOPS IN CNTRL IA THAT MATCHES WITH OF POCKET OF INCREASED FRONTOGENETIC FORCING ON 00Z RUC SO WILL KEEP LOW CHC POPS IN FOR NOW. REMAINDER OF DISCUSSION FROM PREVIOUS ISSUANCE. FRIDAY- DIURNAL TEMPERATURE CURVE AND AMOUNT OF CLOUD COVER IN QUESTION. STRONG COLD ADVECTION SUGGESTS POTENTIAL FOR TEMPERATURES TO BE RATHER STEADY OR EVEN FALLING DURING THE AFTERNOON. UPSTREAM SUNSHINE TODAY RESULTED IN SOME RECOVERY BEHIND THE FRONT IN MN. HOWEVER...SOME OF THE NWP INCLUDING THE CRAS MODEL HAVE QUITE A BIT OF COLD AIR STRATOCUMULUS TOMORROW...CERTAINLY MORE THAN GFS. BUMPED UP CLOUD COVER A BIT BUT PROBABLY NOT ENOUGH. NEXT SHIFT WILL HAVE TO CONSIDER AMOUNT OF DIURNAL SC CLOUDS. FRIDAY NIGHT- LOSS OF DIURNAL HEATING AND CONTINUED DRY/COLD ADVECTION SHOULD RESULT IN RAPID CLEARING OF LOW CLOUD DECK. WINDS LIKELY STAY UP ABOVE 5 KNOTS IN THE EAST...KEEPING LOW TEMPERATURES IN 35 TO 40 RANGE WITH LESS RISK OF FROST. SURFACE HIGH BUILDS OVER SOUTHWEST WISCONSIN AFTER MIDNIGHT...WITH WINDS LIKELY GOING CALM LOCALLY WITH AREAS OF FROST AND FREEZE. 850 MB TEMPS DROP TO A BRISK 0 TO -2C. COMMENT: THIS FORECASTER NOT READY FOR WINTER JUST YET. PATCHY FROST LIKELY AS FAR EAST AS THE KETTLE MORAINE. THIS IS NOT A SLAM DUNK AS SURFACE HIGH A LITTLE SOUTH AND WEST OF MOST FAVORABLE TRACK SO WINDS MAY STAY UP A BIT LONGER AND REDUCE THE RISK. NEXT SHIFT CERTAINLY WILL HAVE TO STRONGLY CONSIDER FROST/FREEZE HEADLINES FOR SOUTH CENTRAL ZONES. SATURDAY AND SUNDAY- ECMWF MORE BULLISH WITH WARM ADVECTION CLOUDS/PRECIP CHANCES FOR SATURDAY NIGHT INTO SUNDAY THAN GFS. WENT WITH SLIGHT CHANCE IN SOUTHWEST ZONES BUT IT APPEARS THAT LOW LEVEL DRY AIR MAY ENHANCE SUB CLOUD EVAPORATION AND CREATE MORE OF A VIRGA STORM THAN ANYTHING. .LONG TERM... MONDAY- GFSENSEMBLES AND ECMWF IN PRETTY GOOD AGREEMENT WITH FEATURES...ESPECIALLY 850 MB TEMPS. IN SOUTHWEST FLOW REGIME WITH 850 MB TEMPS OF +12 TO +18C...FEEL THAT MEX GUIDANCE CLOSE BUT PROBABLY A BIT COOL SO BUMPED READINGS UP A FEW DEGREES...ESPECIALLY AT NIGHT. TUESDAY- TUESDAY NIGHT APPEARS TO BE THE WETTEST PERIOD...AND WENT ABOVE GUIDANCE GIVEN MODEL AGREEMENT. SEE THAT 12Z GFSENSEMBLES ARE EVEN WETTER THAN 00Z WITH MEAN QPF OF 0.15 TO 0.30 OVER WI IN NOSE OF 35 KNOT 850 MB JET. WEDNESDAY AND THURSDAY- MODELS THEN DIVERGE...WITH GFSENSEMBLES KEEPING MORE UPPER RIDGING AND STALLING THE FRONT...RESULTING IN WARM SETUP. ECMWF HAS MORE SURFACE RIDGING AND PUSHES FRONT FARTHER SOUTH. SOME AFFECT OF TEMPERATURES BUT PROBABLY NOT MUCH IN THE PRECIP DEPARTMENT REGARDLESS OF WHAT VERIFIES. CRAVEN && .AVIATION...EXPECT VFR CONDITIONS TO PREVAIL THROUGH THE FORECAST PERIOD. WIND GUSTS SHOULD DIMINISH BY SUNSET. MAY BE SOME MVFR CEILINGS AT TIMES WITH SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH FRONTAL PASSAGE OVERNIGHT. HOWEVER...NOT CONFIDENT THEY WILL PREVAIL VERY LONG...SO WILL LEAVE OUT OF TAFS FOR NOW. BREEZY NORTHWEST WINDS EXPECTED ON FRIDAY WITH DAYTIME HEATING. WOOD && .MARINE...HAVING SOME LAST MINUTE DOUBTS ABOUT MEETING SCA CRITERIA FOR A TIME TONIGHT...BUT WINDS SHOULD PICK UP ENOUGH TOMORROW IN COLD ADVECTION REGIME TO WARRANT IT. WILL MAKE LAST MINUTE DECISION ABOUT KEEPING SCA HOISTED TONIGHT... WOOD && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && WOOD/08 - AVIATION/MARINE CRAVEN/02 - LONG TERM
Hazardous weather outlook, Sep 13, 6:39 PM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 639 PM CDT THU SEP 13 2007 WIZ046-047-051-052-056>060-062>072-140915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 639 PM CDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT...BEHIND A COLD FRONT CROSSING SOUTHERN WISCONSIN. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF FROST WILL BE POSSIBLE FRIDAY NIGHT...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. AREAS WELL INLAND OVER PORTIONS OF SOUTHEAST WISCONSIN WILL ALSO BE PRONE TO FROST...AS A LARGE CANADIAN HIGH PRESSURE SYSTEM MOVES ACROSS THE REGION. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-665-140915- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 639 PM CDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY AND FRIDAY NIGHT...DUE TO BRISK NORTHWEST WINDS. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 2:46 PM CDT | Freeze Warning | MKX | Iowa, Lafayette, Sauk | 17 hr |
Nearby
Frost Advisories in Wisconsin, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.